# SDR ASAA0080121

- Difficulty date: February 10, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND CORROSION ON THE AFT CARGO COMPARTMENT LEFT CARGO TIEDOWN TRACK ON THE TOP AND BOTTOM SURFACE OF THE TRACK BETWEEN STATION 1231 AND 1212, LONGERON 28L.  REPAIRED PER SRM 51-30.  (M)
